MathSciNet Relay Station
MathSciNet bibliographic data
MR2255851 57M27 (17B37 57M25)
Viro, O. Ya. Quantum relatives of the Alexander polynomial. (Russian) Algebra i Analiz 18 (2006), no. 3, 63--157; translation in St. Petersburg Math. J. 18 (2007), no. 3, 391–457
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement